MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 VA-LCP CURVED COND PL/8 HOLE/195/RT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 VA-LCP CURVED COND PL/8 HOLE/195/RT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Malunion of Bone (4529)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional product code : hrs hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.Investigation summary the implant(s) was not returned and instead the investigation will be done based on the supplied image(s).The image(s) was reviewed, and the complaint condition could not be confirmed, there are no issues with the device.As the implant(s) was not returned an as received condition, dimensional inspection, material or drawing reviews are not applicable.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot number is unknown therefore no mre can be performed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent hardware removal followed by osteotomy correction with nail due to malunion.Initially, the patient was implanted with variable angle (va) condylar plate.It was unknown if the surgery completed successfully.The patient outcome unknown.This complaint involves twelve (12) devices.This report is for (1) 4.5 va-lcp curved cond pl/8 hole/195/rt.This report is 1 of 10 (b)(4).(b)(4) captures the 10 of 12 devices was linked to (b)(4) that captures the remaining 2 of 12 devices.

Brand Name
4.5 VA-LCP CURVED COND PL/8 HOLE/195/RT
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11651529
Report Number2939274-2021-01800
Device Sequence Number11683164
Product Code JDP
UDI-Device Identifier10886982042774
UDI-Public(01)10886982042774
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.408
Device Catalogue Number02.124.408
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING: VARIABLE ANGLE; UNK - SCREWS: LOCKING: VARIABLE ANGLE; UNK - SCREWS: LOCKING: VARIABLE ANGLE; UNK - SCREWS: LOCKING: VARIABLE ANGLE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR